# SDR COMA0010047

- Difficulty date: March 26, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N264CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120256
- Aircraft time: 19,967 hours, 20,666 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D36604001
- Part serial: 951
- Condition: Discharged
- Location: Cabin
- Part time: 15,638 hours, 16,128 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SECTION OF EMERGENCY FLOOR PATH LIGHTING IS INOPERABLE.  REPLACED EMERGENCY BATTERY.
